RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 790–793 (Mi dan32598)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Exact estimates of the eigenfunctions of the biharmonic operator

I. A. Shishmarev

Lomonosov Moscow State University

Full text: PDF file (523 kB)

Bibliographic databases:
UDC: 517.946.6
Presented: С. Л. Соболев
Received: 03.01.1966

Citation: I. A. Shishmarev, “Exact estimates of the eigenfunctions of the biharmonic operator”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 790–793

Citation in format AMSBIB
\Bibitem{Shi66}
\by I.~A.~Shishmarev
\paper Exact estimates of the eigenfunctions of the biharmonic operator
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan32598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204891}
\zmath{https://zbmath.org/?q=an:0163.14203}


Linking options:
  • http://mi.mathnet.ru/eng/dan32598
  • http://mi.mathnet.ru/eng/dan/v170/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Prikazchikov, “Asymptotic estimate of the accuracy of the discrete spectral problem of a fourth-order equation”, U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 26–32  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:25
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019